MathSciNet Relay Station
MathSciNet bibliographic data
MR515497 60B12 (60B11)
Urbanik, K. Lévy's probability measures on Banach spaces. Studia Math. 63 (1978), no. 3, 283–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement